[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.204.202.44. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1983

Thrombotic Thrombocytopenic Purpura During Penicillamine Therapy in Rheumatoid Arthritis

Author Affiliations

From the Department of Medicine, University of Tennessee Center for the Health Sciences, Memphis.

Arch Intern Med. 1983;143(7):1487-1488. doi:10.1001/archinte.1983.00350070215039
Abstract

• Thrombotic thrombocytopenic purpura (TTP) developed in a patient with seropositive rheumatoid arthritis (RA) after 2½ months of treatment with penicillamine. After discontinuation of the drug, plasmapheresis and steroid therapy led to a sustained remission. To our knowledge, no prior cases of penicillamine-induced TTP in RA have been reported.

(Arch Intern Med 1983;143:1487-1488)

×